Alert archive / Kentucky / Tornado Warnings in 2024

Tornado Warning 2, NWS Jackson, KY

April 2, 2024Bath County, Menifee County, Montgomery County, Kentucky

NWS Jackson, KY issued this tornado warning at Apr 2, 2024, 9:34 AM EDT for Bath County, Menifee County, Montgomery County, Kentucky. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2024, 9:34 AM EDT (13:34 UTC)
Expired
Apr 2, 2024, 10:00 AM EDT
In force
26 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Bath County, KY, Menifee County, KY, Montgomery County, KY

The radar

The Jackson,KY radar (KJKL), 52 km from the middle of the area, began a volume at 13:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 6:55 AM EDTTornado WatchSPC4 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.6 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2024-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2024-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

358 
WFUS53 KJKL 021334
TORJKL
KYC011-165-173-021400-
/O.NEW.KJKL.TO.W.0002.240402T1334Z-240402T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service JACKSON KY
934 AM EDT Tue Apr 2 2024

The National Weather Service in JACKSON KY has issued a

* Tornado Warning for...
  Montgomery County in east central Kentucky...
  Southwestern Bath County in east central Kentucky...
  Menifee County in east central Kentucky...

* Until 1000 AM EDT.
    
* At 934 AM EDT, a severe thunderstorm capable of producing a tornado
  was located near Sideview, or 8 miles west of Mount Sterling,
  moving east at 70 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Mount Sterling around 940 AM EDT.
  Jeffersonville around 945 AM EDT.
  Cedar Groves around 950 AM EDT.

Other locations in the path of this tornadic thunderstorm include
Frenchburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3801 8344 3794 8344 3789 8350 3786 8350
      3783 8353 3782 8359 3783 8362 3782 8363
      3789 8374 3792 8376 3790 8382 3793 8397
      3812 8408 3813 8407 3816 8402
TIME...MOT...LOC 1334Z 290DEG 59KT 3808 8411 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DJ
2 follow-up statements
892 
WWUS53 KJKL 021348
SVSJKL

Severe Weather Statement
National Weather Service JACKSON KY
948 AM EDT Tue Apr 2 2024

KYC011-165-173-021400-
/O.CON.KJKL.TO.W.0002.000000T0000Z-240402T1400Z/
Montgomery KY-Bath KY-Menifee KY-
948 AM EDT Tue Apr 2 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 AM EDT FOR
SOUTHEASTERN MONTGOMERY...SOUTH CENTRAL BATH AND MENIFEE COUNTIES...
    
At 947 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Oggs Station, or 7 miles southeast of Mount
Sterling, moving east at 70 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
  Frenchburg, Wellington and Stoll.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3801 8344 3794 8344 3789 8350 3786 8350
      3783 8353 3782 8359 3783 8362 3782 8363
      3789 8374 3792 8376 3790 8382 3793 8397
      3812 8385
TIME...MOT...LOC 1347Z 290DEG 59KT 3800 8384 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

RAY
014 
WWUS53 KJKL 021359
SVSJKL

Severe Weather Statement
National Weather Service JACKSON KY
959 AM EDT Tue Apr 2 2024

KYC011-165-173-021407-
/O.EXP.KJKL.TO.W.0002.000000T0000Z-240402T1400Z/
Montgomery KY-Bath KY-Menifee KY-
959 AM EDT Tue Apr 2 2024

...THE TORNADO WARNING FOR SOUTHEASTERN MONTGOMERY...SOUTH CENTRAL
BATH AND MENIFEE COUNTIES WILL EXPIRE AT 1000 AM EDT...
    
The Tornado Warning that was previously in effect has been reissued 
for Powell, Bath, Montgomery, Menifee, Morgan, and Wolfe Counties 
and is in effect until 1030 am EDT. Please refer to that bulletin 
for the latest severe weather information. However gusty winds are 
still possible with this thunderstorm.

A Tornado Watch remains in effect until noon EDT for southeastern and
east central Kentucky.

Remember, a Tornado Warning still remains in effect for portions of 
this area.

LAT...LON 3801 8344 3794 8344 3789 8350 3786 8350
      3783 8353 3782 8359 3783 8362 3782 8363
      3789 8374 3792 8376 3790 8382 3793 8397
      3812 8385
TIME...MOT...LOC 1357Z 290DEG 59KT 3795 8366 

$$

JMW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this tornado warning went out at Apr 2, 8:11 AM EDT, 1 hour 23 minutes earlier. Its key messages:

  • Showers and thunderstorms are expected at times across eastern Kentucky into Wednesday. Severe thunderstorms could be numerous if not widespread this afternoon and evening.
  • All modes of severe weather are possible today, mainly this afternoon and evening, including damaging to destructive wind gusts, severe to significant hail, and a few tornadoes some of which could be strong and or long-tracked.
  • Excessive rainfall from rounds of showers and thunderstorms may lead to flooding through this evening, with the greatest risk north of the Mountain Parkway.
  • A novelty late-season snowfall is expected over the higher mountains near the Virginia border late Wednesday into Thursday with light accumulations (20 to 80% chance for >1" above 3,000 feet) possible, highest chances atop Big Black Mountain.
  • A hard freeze is possible (10 to 70% chance for <=28F) Friday night/Saturday morning and (0 to 40% chance for <=28F) on Saturday night/Sunday morning, highest chances in sheltered valleys.
Area forecast discussion, Apr 2, 8:11 AM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Jackson KY
811 AM EDT Tue Apr 2 2024

.KEY MESSAGES...

- Showers and thunderstorms are expected at times across eastern
  Kentucky into Wednesday. Severe thunderstorms could be numerous
  if not widespread this afternoon and evening.

- All modes of severe weather are possible today, mainly this
  afternoon and evening, including damaging to destructive wind
  gusts, severe to significant hail, and a few tornadoes some of
  which could be strong and or long-tracked.

- Excessive rainfall from rounds of showers and thunderstorms may
  lead to flooding through this evening, with the greatest risk
  north of the Mountain Parkway.

- A novelty late-season snowfall is expected over the higher
  mountains near the Virginia border late Wednesday into Thursday
  with light accumulations (20 to 80% chance for >1" above 3,000
  feet) possible, highest chances atop Big Black Mountain.

- A hard freeze is possible (10 to 70% chance for <=28F) Friday
  night/Saturday morning and (0 to 40% chance for <=28F) on
  Saturday night/Sunday morning, highest chances in sheltered
  valleys.

&&

.UPDATE...
Issued at 750 AM EDT TUE APR 2 2024

Grids were updated based on recent radar trends and for Tornado
Watch 73. A severe QLCS west of Interstate 65 with some embedded
circulations along the line is expected to move east northeast
through the morning and continue to pose a threat of damaging
winds, marginal hail, and perhaps a tornado along the line as it
should gradually weaken. This activity may lay out an outflow
boundary between the Mtn Pkwy and I-64 that could be the focus
for afternoon to evening potentially severe activity similar to
some HRRR runs over the past few hours.

&&

.SHORT TERM...(Today through Wednesday)
Issued at 550 AM EDT TUE APR 2 2024

The main forecast concern of the day revolves around a sfc low
over the mid MS Valley that tracks into the Lower OH Valley
vicinity and a frontal zone that extends east near or north of
the OH River. The sfc low should track to Lower MI by sunset this
evening while the trailing cold front works across western and
central KY today to early this evening. The cold front will cross
eastern KY this evening into the early part of the overnight
hours, with sharply colder temperatures behind the boundary late
tonight compared to the well above normal temperatures the past
few days and within the warm sector today. This appears to be a
rather dynamic system, though mesoscale details such as any
outflow boundaries or deferential heating boundaries that may be
present across the region later today in the midday to early
evening period may be the most significant drivers. The degree of
solar insolation will drive the degree of instability and the
ultimate magnitude of all severe weather hazards late today and
into early this evening.

0Z HREF probabilties of UH are maximized over the north and
northeastern portions of eastern KY and near Lake Cumberland.
These same general regions have had some decent updraft helicity
swaths in past few HRRR runs, near or north of the Mountain
Parkway with some closer to I-64 and in the southwest portion of
the area generally near and west of Interstate 75. Confidence in
the exact locations is low and this will be mesoscale driven, but
near any outflow boundaries or differential heating zones that
evolve through the midday to afternoon would be the most probable
areas. 06Z RAP forecasts MUCAPE generally peaking in the 500 J/kg
to 1750 J/kg range with the lower values near the VA border and
the higher values in the north and west with substantial bulk
shear in the 50 to 70KT range. The 06Z RAP has some inhibition/CIN
in the southeast nearer to the VA border, but where CIN is
forecast to erode, MLCAPE generally reaches the 400 to 1500 J/kg
range. Forecast soundings have substantial effective shear in the
50 to 70KT range. Pre convective low level lapse rates of 7 to
8C/km or more are forecast. Meanwhile, mid level lapse rates are
generally less than 7C/km per the 06Z RAP so although rotating
updrafts and some discrete or embedded supercells appear probable
the chances for significant or 2 inch or larger diameter hail
appear lower than the wind gust threat. During the afternoon to
early evening, the 0Z HREF has mean 0-1km SRH in the 200 to 250
m2/s2 range with 0-3km SRH mean values in the 200 to 400 m2/s2
range. In both instances during the afternoon to early evening
when more discrete convection is possible values are highest in
the north and west. Fixed layer STP values per 0Z HREF mean in the
3 to 4 range in the north. Tornadoes will also be possible,
especially with an discrete cell and perhaps with a prefrontal
line that may be QLCS in nature. If a discrete cell or cells can
move near any outflow boundaries that may reside in the north or
northwest, a strong or long-track tornado cannot be completely
ruled out specially in the moderate risk area. Most of the region
is highlighted in an SPC Enhanced Risk area with the Moderate risk
near and to the northwest of Interstate 64 where several
parameters may be most favorable for tornadoes and any strong
tornadoes.

PW will also be anomalously high today on the order of 1.3 or
well above the 90th percentile and nearing record values for this
time of year. Any locations that receive multiple rounds of storms
or training storms could receive locally heavier rain than the
general anticipated 0.8 to 2 inch range for the area.

The risk for showers and thunderstorms will diminish behind the
front during the late evening to overnight hours. However, renewed
chances for showers and isolated thunderstorms some capable of
small hail during the midday to afternoon on Wednesday with
cooling aloft, with 850 mb temperatures dropping to near if not
slightly below 0C by the end of the period, occurring as the
upper low meanders to the the southern Lake MI to northern IN
area. This will steepen lapse rates coinciding with peak heating.
A sfc trough should also approach the area late. Numerous to
widespread showers and isolated thunderstorms are expected during
the afternoon to early evening on Wednesday.

.LONG TERM...(Wednesday night through Monday)
Issued at 404 AM EDT TUE APR 2 2024

To start the period, a vertically stacked circulation is forecast to
be moving through the Ohio Valley. While this occurs, at the
surface, continued PoP chances with rain transitioning to a
rain/snow mix will be possible Thursday night into Friday morning.
These back-side rain and snow showers will persist through early
Friday morning before tapering off. Models have the circulation
retrograding westward Friday afternoon which may bring a renewed
chance of PoP Friday afternoon before the low pulls of to the east
by Saturday morning. Temperatures during this time frame will be
below average with highs only climbing into the low 40s with
overnight lows in the 20s and 30s. Areas of frost will be likely
Friday night and again Saturday night as northwesterly flow
continues to usher in colder temperatures for the weekend.

A pattern shift is expected for the end of the weekend and into
early next week. Upper-level ridging is forecast to build into the
region on Sunday which allow for temperatures to climb into the 60s
for daytime highs. However, the increased warmth building into the
region is largely attributed to a warm front crossing through the
region early Monday morning. To the west, an approaching system will
bring the front through the region. Models begin to diverge at this
point as the GFS brings the system through the region while the
ECMWF has the system dissipating. Unfortunately, this could limit
the potential to view the eclipse on Monday.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
ISSUED AT 810 AM EDT TUE APR 2 2024

Mainly VFR conditions prevailed at TAF issuance time, with some
spotty MVFR especially in or near any shower or storm. A mixture
of VFR and MVFR is expected to prevail during the first 6 hours
of the period with VFR most prevalent in the east. A line of
storms may arrive in the northwest around 14Z and afternoon and
work across that area rather quickly. An additional round of
storms is anticipated with this round of strong to severe
thunderstorms between about 19Z and 02Z or 03Z with MVFR mainly
within showers and storms. The strongest storms could contain
wind gusts in excess of 50KT and hail in excess of 1 inch in
diameter. A tornado or two is also not out of the question. Even
outside of thunderstorms, winds should gust into the 25-30 KT
range out of the southwest. Between 00Z and 07Z winds will shift
to the west behind the front, with prevailing MVFR expected to
develop near and behind the boundary.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for Kyz044-050>052-059-060-104-
106>109-119.

&&

UPDATE...JP
SHORT TERM...JP
LONG TERM...VORST
AVIATION...JP
Hazardous weather outlook, Apr 2, 8:15 AM EDT, 1 hour 19 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson KY
815 AM EDT Tue Apr 2 2024

KYZ052-060-104-106>109-119-031215-
Rowan-Menifee-Elliott-Morgan-Johnson-Wolfe-Magoffin-Martin-
Including the cities of Morehead, Frenchburg, Sandy Hook,
West Liberty, Paintsville, Campton, Salyersville, and Inez
815 AM EDT Tue Apr 2 2024

...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for a portion of eastern Kentucky.

.DAY ONE...Today and tonight.

There is an enhanced risk of severe thunderstorms today and this
evening for most of the area, with a moderate risk of severe
thunderstorms for locations near and north of Interstate 64. The
greatest threats are damaging wind gusts and large hail. However,
tornadoes are also possible, some of which could be strong or long-
tracked. In addition, thunderstorms from today into this evening
could produce locally heavy rain, possibly leading to flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a slight chance of thunderstorms on Wednesday into
Wednesday evening, with a possibility of small hail.

Frost or freezing temperatures are forecast for many locations on
Friday and Saturday nights.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any instances of severe weather or
flooding.

KYZ044-050-051-059-031215-
Fleming-Montgomery-Bath-Powell-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Clay City, and Stanton
815 AM EDT Tue Apr 2 2024

...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TORNADO WATCH 73 IN EFFECT UNTIL NOON EDT TODAY...

This Hazardous Weather Outlook is for a portion of eastern Kentucky.

.DAY ONE...Today and tonight.

There is an enhanced risk of severe thunderstorms today and this
evening for most of the area, with a moderate risk of severe
thunderstorms for locations near and north of Interstate 64. The
greatest threats are damaging wind gusts and large hail. However,
tornadoes are also possible, some of which could be strong or long-
tracked. In addition, thunderstorms from today into this evening
could produce locally heavy rain, possibly leading to flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a slight chance of thunderstorms on Wednesday into
Wednesday evening, with a possibility of small hail.

Frost or freezing temperatures are forecast for many locations on
Friday and Saturday nights.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any instances of severe weather or
flooding.

KYZ068-069-079-080-083>088-110>118-120-031215-
Rockcastle-Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-
Harlan-Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie-Letcher-
Pike-
Including the cities of Brodhead, Mount Vernon, McKee, Annville,
Burnside, Somerset, London, Monticello, Stearns, Whitley City,
Corbin, Williamsburg, Barbourville, Middlesboro, Pineville,
Cumberland, Harlan, Prestonsburg, Wheelwright, Beattyville, Jackson,
Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden,
Jenkins, Whitesburg, Coal Run, Elkhorn City, Pikeville,
and South Williamson
815 AM EDT Tue Apr 2 2024

This Hazardous Weather Outlook is for a portion of eastern Kentucky.

.DAY ONE...Today and tonight.

There is an enhanced risk of severe thunderstorms today and this
evening. The greatest threats are damaging wind gusts and large
hail. However, tornadoes are also possible, with a strong or long-
tracked tornado possible. In addition, thunderstorms today and this
evening could produce locally heavy rain.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a slight chance of thunderstorms on Wednesday into
Wednesday evening, with a possibility of small hail.

Frost or freezing temperatures are forecast for many locations on
Friday and Saturday nights.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any instances of severe weather or
flooding.

KYZ058-031215-
Estill-
Including the cities of Irvine and Ravenna
815 AM EDT Tue Apr 2 2024

...TORNADO WATCH 73 IN EFFECT UNTIL NOON EDT TODAY...

This Hazardous Weather Outlook is for a portion of eastern Kentucky.

.DAY ONE...Today and tonight.

There is an enhanced risk of severe thunderstorms today and this
evening. The greatest threats are damaging wind gusts and large hail.
However, tornadoes are also possible, with a strong or long- tracked
tornado possible. In addition, thunderstorms today and this evening
could produce locally heavy rain.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a slight chance of thunderstorms on Wednesday into
Wednesday evening, with a possibility of small hail.

Frost or freezing temperatures are forecast for many locations on
Friday and Saturday nights.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any instances of severe weather or
flooding.

JP

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 9:31 AM EDTSevere Thunderstorm WarningJKLBath, Elliott, Estill, Fleming, Lee, Menifee and 5 more44 min
Apr 2, 9:40 AM EDTTornado WarningJKLBath, Fleming, Rowan35 min
Apr 2, 9:54 AM EDTTornado WarningJKLBath, Menifee, Montgomery, Morgan, Powell, Wolfe36 min
Apr 2, 10:04 AM EDTSevere Thunderstorm Warning Considerable damage threatJKLBath, Breathitt, Elliott, Estill, Lee, Magoffin and 5 more41 min
Apr 2, 10:06 AM EDTTornado WarningJKLBath, Elliott, Johnson, Magoffin, Menifee, Morgan and 1 more24 min
Apr 2, 10:28 AM EDTSevere Thunderstorm WarningJKLFloyd, Johnson, Magoffin, Martin, Morgan32 min
Apr 2, 10:55 AM EDTSevere Thunderstorm WarningJKLFloyd, Johnson, Martin, Pike27 min
Apr 2, 12:42 PM EDTSpecial Weather StatementJKLEstill18 min
Apr 2, 1:08 PM EDTSpecial Weather StatementJKLMenifee, Powell37 min
Apr 2, 1:23 PM EDTSpecial Weather StatementJKLMenifee37 min
Apr 2, 1:31 PM EDTSpecial Weather StatementJKLPulaski29 min
Apr 2, 2:08 PM EDTSpecial Weather StatementJKLMcCreary37 min
Apr 2, 6:28 PM EDTSevere Thunderstorm WarningJKLBell, Knox, Whitley32 min
Apr 2, 6:44 PM EDTSpecial Weather StatementJKLMcCreary31 min
Apr 2, 6:56 PM EDTSevere Thunderstorm WarningJKLBell, Harlan, Leslie49 min
Apr 2, 7:12 PM EDTSpecial Weather StatementJKLMcCreary33 min
Apr 2, 7:14 PM EDTTornado WarningJKLBell, Harlan, Letcher, Perry46 min
Apr 2, 7:20 PM EDTSevere Thunderstorm WarningJKLKnox, Laurel, McCreary, Pulaski, Whitley25 min
Apr 2, 7:33 PM EDTSpecial Weather StatementJKLBath, Montgomery, Rowan27 min
Apr 2, 7:37 PM EDTSpecial Weather StatementJKLLaurel38 min
Apr 2, 7:53 PM EDTSevere Thunderstorm WarningJKLClay, Knox, Laurel, Leslie, Owsley, Perry37 min
Apr 2, 7:56 PM EDTTornado WarningJKLHarlan, Letcher, Pike29 min

Nearby

Tornado Warnings in Kentucky, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.